Generic theorems in the theory of cardinal invariants of topological spaces

Alejandro Ramírez-Páramo, Jesús F. Tenorio

Abstract

The main aim of this paper is to present a technical result, which provides an algorithm to prove several cardinal inequalities and relative versions of cardinal inequalities related. Moreover, we use this result and the weak Hausdorff number, H, introduced by Bonanzinga in [Houston J. Math. 39 (3) (2013), 1013–1030], to generalize some upper bounds on the cardinality of topological spaces.


Keywords

cardinal functions; compact spaces; Lindelöf spaces; weak Hausdorff number of a space

Subject classification

54A25; 54D10

Full Text:

PDF

References

O. T. Alas, More topological cardinal inequalities, Colloq. Math. 65, no. 2 (1993), 165-168. https://doi.org/10.4064/cm-65-2-165-168

A. V. Arhangel'skii, A generic theorem in the theory of cardinal invariants of topological spaces, Comment. Math. Univ. Carolin. 36, no. 2 (1995), 303-325.

A. V. Arhangel'skii, The power of bicompacta with first axiom of countability, Sov. Math. Dokl. 10 (1969), 951-955.

A. Bella, On two cardinal inequalities involving free sequences, Topology Appl. 159 (2012), 3640-3643. https://doi.org/10.1016/j.topol.2012.09.008

M. Bonanzinga, D. Stavrova and P. Staynova, Separation and cardinality - Some new results and old questions, Topology Appl. 221 (2017), 556-569. https://doi.org/10.1016/j.topol.2017.02.007

M. Bonanzinga, On the Hausdorff number of a topological space, Houston J. Math. 39, no. 3 (2013), 1013-1030.

F. Cammaroto, A. Catalioto and J. Porter, On the cardinality of Hausdorff spaces, Topology Appl. 160 (2013), 137-142. https://doi.org/10.1016/j.topol.2012.10.007

F. Cammaroto, A. Catalioto and J. Porter, On the cardinality of Urysohn spaces,

A. Charlesworth, On the cardinality of a topological space, Proc. Amer. Math. Soc. 66, no. 1 (1977), 138-142. https://doi.org/10.1090/S0002-9939-1977-0451184-8

A. A. Gryzlov, Two theorems on the cardinality of topological spaces, Soviet Math. Dokl. 21 (1980), 506-509.

R. E. Hodel, A technique for proving inequalities in cardinal functions, Topology Proc. 4 (1979), 115-120.

R. E. Hodel, Arhangel'skii's solution to Alexandroff's problem: A survey, Topology Appl. 153, no. 13 (2006), 2199-2217. https://doi.org/10.1016/j.topol.2005.04.011

R. E. Hodel, Cardinal functions I, in: K. Kunen, J. Vaughan (Eds.), Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, pp. 1-61. https://doi.org/10.1016/B978-0-444-86580-9.50004-5

I. Juhász, Cardinal functions in topology- 10 years later, Math. Center Tract. 123, Amsterdam, 1980.

S. Shu-Hao, Two new topological cardinal inequalities, Proc. Amer. Math. Soc. 104 (1988), 313-316. https://doi.org/10.2307/2047509

S. Spadaro, A short proof of a theorem of Juhász, Topology Appl. 158, no. 16 (2011), 2091-2093. https://doi.org/10.1016/j.topol.2011.06.002

S. Willard and U. N. B. Dissanayake, The almost Lindelöf degree, Canad. Math. Bull. 27, no. 4 (1984), 452-455. https://doi.org/10.4153/CMB-1984-070-2

Abstract Views

1175
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt